Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 14631, 8 pages
http://dx.doi.org/10.1155/DDNS/2006/14631

Some results on cascade discrete-time systems

1Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China
2Department of Control Science & Engineering, Huazhong University of Science and Technology, Wuhan 430074, China

Received 16 September 2005; Accepted 5 December 2005

Copyright © 2006 Xiao-Ming Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Astolfi, “New results on the global stabilization of minimum-phase nonlinear systems,” Automatica, vol. 34, no. 6, pp. 783–788, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Iggidr and M. Bensoubaya, “New results on the stability of discrete-time systems and applications to control problems,” Journal of Mathematical Analysis and Applications, vol. 219, no. 2, pp. 392–414, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Nešić and A. Loría, “On uniform asymptotic stability of time-varying parameterized discrete-time-cascades,” IEEE Transactions on Automatic Control, vol. 49, no. 6, pp. 875–887, 2004. View at Google Scholar · View at MathSciNet
  4. R. Sepulchre, “Slow peaking and low-gain designs for global stabilization of nonlinear systems,” IEEE Transactions on Automatic Control, vol. 45, no. 3, pp. 453–461, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. J. Sussmann and P. V. Kokotović, “The peaking phenomenon and the global stabilization of nonlinear systems,” IEEE Transactions on Automatic Control, vol. 36, no. 4, pp. 424–440, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X.-S. Yang, “Existence of unbounded solutions of time varying systems and failure of global asymptotic stability in discrete-time cascade systems,” IMA Journal of Mathematical Control and Information, vol. 22, no. 1, pp. 80–87, 2005. View at Publisher · View at Google Scholar · View at MathSciNet